# SDR DL777060331

- Difficulty date: April 28, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 27,256 hours, 4,325 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 21804002
- Part serial: 1212A
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WORKING MCO FOR RIGHT FAN STATUS MSG EQUIP COOLING RETURNED SYST TO NML.  PERF RESET REF FIM 21-27-00.   EQUIP COOLING MAT TEST FAIL.  MTC MSG 21-14022.  AFT FAN CONNECTED.  EVIDENCE OF ELEC BURNING SMELL IN FLT DECK AND FWD CARGO AREA.  DISCONNECTED FAN MCO SOB.  SUSPECT FAN.  REPLACED RT EQUIP COOLING FAN PER MM.  EQUIP COOLING SYS TEST PASSED.  OK FOR SVC MCO/PLACARD REMOVED.
